The Regular Shorted Matrix and the Hybrid Sum

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)403-422
Number of pages20
JournalAdvances in Applied Mathematics
Volume18
Issue number4
DOIs
Publication statusPublished - 05-1997

All Science Journal Classification (ASJC) codes

  • Applied Mathematics
  • Discrete Mathematics and Combinatorics

Cite this

@article{581ad758cbae47c7b1602dcda5ff16cd,
title = "The Regular Shorted Matrix and the Hybrid Sum",
author = "Mitra, {S. K.} and {Manjunatha Prasad}, K.",
year = "1997",
month = "5",
doi = "10.1006/aama.1996.0520",
language = "English",
volume = "18",
pages = "403--422",
journal = "Advances in Applied Mathematics",
issn = "0196-8858",
publisher = "Academic Press Inc.",
number = "4",

}

The Regular Shorted Matrix and the Hybrid Sum. / Mitra, S. K.; Manjunatha Prasad, K.

In: Advances in Applied Mathematics, Vol. 18, No. 4, 05.1997, p. 403-422.

Research output: Contribution to journalArticle

TY - JOUR

T1 - The Regular Shorted Matrix and the Hybrid Sum

AU - Mitra, S. K.

AU - Manjunatha Prasad, K.

PY - 1997/5

Y1 - 1997/5

UR - http://www.scopus.com/inward/record.url?scp=0007056988&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0007056988&partnerID=8YFLogxK

U2 - 10.1006/aama.1996.0520

DO - 10.1006/aama.1996.0520

M3 - Article

VL - 18

SP - 403

EP - 422

JO - Advances in Applied Mathematics

JF - Advances in Applied Mathematics

SN - 0196-8858

IS - 4

ER -